# SDR C2XA04TY057

- Difficulty date: March 28, 2004
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 7,066 hours, 6,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521699003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE LEFT FLOORBEAM CAP HAD AREAS OF CORROSION AT FR 19-23.  MAINT REMOVED AND REPLACED THE LEFT FLOORBEAM TOP CAP IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
